Skip to main content
×
Home
    • Aa
    • Aa

Etoposide-related cardiotoxicity in a child with haemophagocytic lymphohistiocytosis

  • Heather Escoto (a1), Jeremy Ringewald (a2) and Ram Kalpatthi (a1)
Abstract
Abstract

We report a male child with haemophagocytic lymphohistiocytosis who developed myocardial infarction after receiving etoposide. He recovered well with supportive measures and after discontinuation of etoposide. We discuss the possible mechanisms and differential diagnoses of myocardial infarction in our patient.

Copyright
Corresponding author
Correspondence to: Ram Kalpatthi, MD, Division of Pediatric Hematology Oncology, Children’s Mercy Hospital, 2401 Gillham Road, Kansas City, MO 64108. Tel: 816-234-3265; Fax: 816-855-1700; E-mail: rvkalpatthi@cmh.edu
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Cardiology in the Young
  • ISSN: 1047-9511
  • EISSN: 1467-1107
  • URL: /core/journals/cardiology-in-the-young
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords:

Metrics

Full text views

Total number of HTML views: 2
Total number of PDF views: 3 *
Loading metrics...

Abstract views

Total abstract views: 69 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 25th May 2017. This data will be updated every 24 hours.